Journal Article (212)

2018
Journal Article
Benner, P.; Himpe, C.; Mitchell, T.: On Reduced Input-Output Dynamic Mode Decomposition. Advances in Computational Mathematics 44 (6), pp. 1751 - 1768 (2018)
Journal Article
Benner, P.; Khoromskaia, V.; Khoromskij, B. N.: Range-Separated Tensor Format for Many-Particle Modeling. SIAM Journal on Scientific Computing 40 (2), pp. A1034 - A1062 (2018)
Journal Article
Benner, P.; Lowe, R.; Voigt, M.: L-Norm Computation for Large-Scale Descriptor Systems Using Structured Iterative Eigensolvers. Numerical Algebra, Control and Optimization 8 (1), pp. 119 - 133 (2018)
Journal Article
Benner, P.; Mena, H.: Numerical Solution of the Infinite-Dimensional LQR Problem and the Associated Riccati Differential Equations. Journal of Numerical Mathematics 26 (1), pp. 1 - 20 (2018)
Journal Article
Benner, P.; Mitchell, T.: Faster and More Accurate Computation of the H Norm via Optimization. SIAM Journal on Scientific Computing 40 (5), pp. A3609 - A3635 (2018)
Journal Article
Benner, P.; Qiu, Y.; Stoll, M.: Low-Rank Eigenvector Compression of Posterior Covariance Matrices for Linear Gaussian Inverse Problems. SIAM/ASA Journal on Uncertainty Quantification 6 (2), pp. 965 - 989 (2018)
Journal Article
Benner, P.; Trautwein, C.: A Linear Quadratic Control Problem for the Stochastic Heat Equation Driven by Q-Wiener Processes. Journal of Mathematical Analysis and Applications 457 (1), pp. 776 - 802 (2018)
Journal Article
Freitag, M. A.; Kürschner, P.; Pestana, J.: GMRES Convergence Bounds for Eigenvalue Problems. Computational Methods in Applied Mathematics 18 (2), pp. 203 - 222 (2018)
Journal Article
Grushkovskaya, V.; Zuyev, A.; Ebenbauer, C.: On a Class of Generating Vector Fields for the Extremum Seeking Problem: Lie Bracket Approximation and Stability Properties. Automatica 94, pp. 151 - 160 (2018)
Journal Article
Himpe, C.: emgr - The Empirical Gramian Framework. Algorithms 11 (7), 91 (2018)
Journal Article
Himpe, C.; Leibner, T.; Rave, S.: Hierarchical Approximate Proper Orthogonal Decomposition. SIAM Journal on Scientific Computing 40 (5), pp. A3267 - A3292 (2018)
Journal Article
Hund, M.; Saak, J.: A Connection between Time Domain Model Order Reduction and Moment Matching for LTI Systems. Mathematical and Computer Modelling of Dynamical Systems 24 (5), pp. 455 - 484 (2018)
Journal Article
Jongsma, H.-J.; Mlinarić, P.; Grundel, S.; Benner, P.; Trentelman, H. L.: Model Reduction of Linear Multi-Agent Systems by Clustering and with H2- and H-Error Bounds. Mathematics of Control, Signals, and Systems 30 (1), 6 (2018)
Journal Article
Kürschner, P.: Balanced Truncation Model Order Reduction in Limited Time Intervals for Large Systems. Advances in Computational Mathematics 44 (6), pp. 1821 - 1844 (2018)
Journal Article
Redmann, M.; Benner, P.: Singular Perturbation Approximation for Linear Systems with Lévy Noise. Stochastics and Dynamics 18 (4), 1850033 (2018)
Journal Article
Redmann, M.; Kürschner, P.: An Output Error Bound for Time-Limited Balanced Truncation. Systems & Control Letters 121, pp. 1 - 6 (2018)
Journal Article
Stillfjord, T.: Singular Value Decay of Operator-Valued Differential Lyapunov and Riccati Equations. SIAM Journal on Control and Optimization 56 (5), pp. 3598 - 3618 (2018)
Journal Article
Yücel, H.; Stoll, M.; Benner, P.: Adaptive Discontinuous Galerkin Approximation of Optimal Control Problems Governed by Transient Convection-Diffusion Equations. Electronic Transactions on Numerical Analysis 48, pp. 407 - 434 (2018)
2017
Journal Article
Ahmad, M. I.; Baur, U.; Benner, P.: Implicit Volterra Series Interpolation for Model Reduction of Bilinear Systems. Journal of Computational and Applied Mathematics 316, pp. 15 - 28 (2017)
Journal Article
Ahmad, M. I.; Benner, P.; Goyal, P. K.: Krylov Subspace-Based Model Reduction for a Class of Bilinear Descriptor Systems. Journal of Computational and Applied Mathematics 315, pp. 303 - 318 (2017)
Journal Article
Ahmad, M. I.; Benner, P.; Goyal, P. K.; Heiland, J.: Moment-Matching Based Model Reduction for Navier–Stokes Type Quadratic-Bilinear Descriptor Systems. Zeitschrift für Angewandte Mathematik und Mechanik 97 (10), pp. 1252 - 1267 (2017)
Journal Article
Ahmad, M. I.; Szyld, D. B.; van Gijzen, M. B.: Preconditioned Multishift BiCG for H2-Optimal Model Reduction. SIAM Journal on Matrix Analysis and Applications 38 (2), pp. 401 - 424 (2017)
Journal Article
Aliyev, N.; Benner, P.; Mengi, E.; Schwerdtner, P.; Voigt, M.: Large-Scale Computation of L-Norms by a Greedy Subspace Method. SIAM Journal on Matrix Analysis and Applications 38 (4), pp. 1496 - 1516 (2017)
Journal Article
Altmann, R.; Heiland, J.: Simulation of Multibody Systems With Servo Constraints Through Optimal Control. Multibody System Dynamics 40 (1), pp. 75 - 98 (2017)
Journal Article
Anzt, H.; Gates, M.; Dongarra, J.; Kreutzer, M.; Wellein, G.; Köhler, M.: Preconditioned Krylov Solvers on GPUs. Parallel Computing 68, pp. 32 - 44 (2017)
Journal Article
Banagaaya, N.; Benner, P.; Feng, L.; Meuris, P.; Schoenmaker, W.: An Index-Aware Parametric Model Order Reduction Method for Parameterized Quadratic Differential–Algebraic Equations. Applied Mathematics and Computation 319, pp. 409 - 424 (2017)
Journal Article
Benner, P.; Damm, T.; Rodriguez Cruz, Y. R.: Dual Pairs of Generalized Lyapunov Inequalities and Balanced Truncation of Stochastic Linear Systems. IEEE Transactions on Automatic Control 62 (2), 7478646, pp. 782 - 791 (2017)
Journal Article
Benner, P.; Denißen, J.; Kohaupt, L.: Trigonometric Spline and Spectral Bounds for the Solution of Linear Time-Periodic Systems. Journal of Applied Mathematics and Computing 54 (1), pp. 127 - 157 (2017)
Journal Article
Benner, P.; Dolgov, S.; Khoromskaia, V.; Khoromskij, B. N.: Fast Iterative Solution of the Bethe–Salpeter Eigenvalue Problem Using Low-Rank and QTT Tensor Approximation. Journal of Computational Physics 334, pp. 221 - 239 (2017)
Journal Article
Benner, P.; Ezzatti, P.; Quintana-Ortí, E. S.; Remón, A.: Extending the Gauss–Huard Method for the Solution of Lyapunov Matrix Equations and Matrix Inversion. Concurrency and Computation: Practice and Experience 29 (9), e4076 (2017)
Journal Article
Benner, P.; Hossain, M.-S.: Structure Preserving Iterative Methods for Periodic Projected Lyapunov Equations and their Application in Model Reduction of Periodic Descriptor Systems. Numerical Algorithms 76 (4), pp. 881 - 904 (2017)
Journal Article
Benner, P.; Yücel, H.: Adaptive Symmetric Interior Penalty Galerkin Method for Boundary Control Problems. SIAM Journal on Numerical Analysis 55 (2), pp. 1101 - 1133 (2017)
Journal Article
Bremer, J.; Goyal, P. K.; Feng, L.; Benner, P.; Sundmacher, K.: POD-DEIM for Efficient Reduction of a Dynamic 2D Catalytic Reactor Model. Computers & Chemical Engineering 106, pp. 777 - 784 (2017)
Journal Article
Chen, J.; Grundel, S.; Yu, T. P. Y.: A Flexible C2 Subdivision Scheme on the Sphere: With Application to Biomembrane Modelling. SIAM Journal on Applied Algebra and Geometry 1 (1), pp. 459 - 483 (2017)
Journal Article
Curtis, F. E.; Mitchell, T.; Overton, M. L.: A BFGS-SQP Method for Nonsmooth, Nonconvex, Constrained Optimization and its Evaluation using Relative Minimization Profiles. Optimization Methods and Software 32 (1), pp. 148 - 181 (2017)
Journal Article
Damm, T.; Benner, P.; Hauth, J.: Computing the Stochastic H-Norm by a Newton Iteration. IEEE Control Systems Letters 1 (1), pp. 92 - 97 (2017)
Journal Article
Eaton, J.; Grundel, S.; Gürbüzbalaban, M.; Overton, M. L.: Polynomial Root Radius Optimization with Affine Constraints. Mathematical Programming / A 165 (2), pp. 509 - 528 (2017)
Journal Article
Feng, L.; Antoulas, A. C.; Benner, P.: Some a Posteriori Error Bounds for Reduced-Order Modelling of (Non-) Parametrized Linear Systems. ESAIM: Mathematical Modelling and Numerical Analysis 51 (6), pp. 2127 - 2158 (2017)
Journal Article
Feng, L.; Mangold, M.; Benner, P.: Adaptive POD–DEIM Basis Construction and its Application to a Nonlinear Population Balance System. AIChE Journal 63 (9), pp. 3832 - 3844 (2017)
Journal Article
Grushkovskaya , V. V.; Zuyev, A.: Two-Point Problem for Systems Satisfying the Controllability Condition with Lie Brackets of the Second Order. Journal of Mathematical Sciences 220 (3), pp. 301 - 317 (2017)
Journal Article
Guglielmi, N.; Gürbüzbalaban, M.; Mitchell, T.; Overton, M. L.: Approximating the Real Structured Stability Radius with Frobenius Norm Bounded Perturbations. SIAM Journal on Matrix Analysis and Applications 38 (4), pp. 1323 - 1353 (2017)
Journal Article
Khoromskaia, V.; Khoromskij, B. N.: Block Circulant and Toeplitz Structures in the Linearized Hartree–Fock Equation on Finite Lattices: Tensor Approach. Computational Methods in Applied Mathematics 17 (3), pp. 431 - 455 (2017)
Journal Article
Redmann, M.; Benner, P.: An H2-Type Error Bound for Balancing-Related Model Order Reduction of Linear Systems with Lévy Noise. Systems & Control Letters 105, pp. 1 - 5 (2017)
Journal Article
Zhang, Y.; Feng, L.; Seidel-Morgenstern, A.; Benner, P.: Accelerating Optimization and Uncertainty Quantification of Nonlinear SMB Chromatography Using Reduced-Order Models. Computers & Chemical Engineering 96, pp. 237 - 247 (2017)
Journal Article
Zuyev, A.; Grushkovskaya, V.: Motion Planning for Control-Affine Systems Satisfying Low-Order Controllability Conditions. International Journal of Control 90 (11), pp. 2517 - 2537 (2017)
Journal Article
Zuyev, A.; Seidel-Morgenstern, A.; Benner, P.: An Isoperimetric Optimal Control Problem for a Non-Isothermal Chemical Reactor with Periodic Inputs. Chemical Engineering Science 161, pp. 206 - 214 (2017)
2016
Journal Article
Ahmad, M. I.; Benner, P.; Jaimoukha, I. M.: Krylov Subspace Methods for Model Reduction of Quadratic-Bilinear Systems. IET Control Theory & Applications 10 (16), pp. 2010 - 2018 (2016)
Journal Article
Anzt, H.; Chow, E.; Saak, J.; Dongarra, J.: Updating Incomplete Factorization Preconditioners for Model Order Reduction. Numerical Algorithms 73 (3), pp. 611 - 630 (2016)
Journal Article
Benner, P.; Bujanović, Z.: On the Solution of Large-Scale Algebraic Riccati Equations by Using Low-Dimensional Invariant Subspaces. Linear Algebra and Its Applications 488, pp. 430 - 459 (2016)
Journal Article
Benner, P.; Damm, T.; Redmann, M.; Rodriguez Cruz, Y. R.: Positive Operators and Stable Truncation. Linear Algebra and its Applications 498, pp. 74 - 87 (2016)
Go to Editor View